Archiv der Mathematik

, Volume 86, Issue 1, pp 90–96 | Cite as

Integrability versus topology of configuration manifolds and domains of possible motions

Original Paper


We establish a generic sufficient condition for a compact n-dimensional manifold bearing an integrable geodesic flow to be the n-torus. As a complementary result, we show that in the case of domains of possible motions with boundary, the first Betti number of the domain of possible motions may be arbitrarily large.

Mathematics Subject Classification (2000).

37J30 37J35 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 2006

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of BristolBristolUnited Kingdom

Personalised recommendations